# SDR DALA2024072307411

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,364 hours, 11,001 cycles
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Part number: 285A16006
- Part serial: F06340
- Condition: Inoperative
- Location: Nr 1
- Part time: 28,360 hours, 10,998 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3849 -ATO- APPROX. 121 KNOTS DUE TO TAKEOFF CONFIG WARNING. CORRECTIVE ACTION: MAINTENANCE REPLACED PSEU PER B737 AMM 32-09.
